Construction of the Solution of an Ill-Posed Singularly Perturbed Problem for the Heat Equation with a Nonlinearity
Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 848-849
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_6_a15,
author = {M. M. Khapaev},
title = {Construction of the {Solution} of an {Ill-Posed} {Singularly} {Perturbed} {Problem} for the {Heat} {Equation} with a {Nonlinearity}},
journal = {Differencialʹnye uravneni\^a},
pages = {848--849},
year = {2004},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_6_a15/}
}
TY - JOUR AU - M. M. Khapaev TI - Construction of the Solution of an Ill-Posed Singularly Perturbed Problem for the Heat Equation with a Nonlinearity JO - Differencialʹnye uravneniâ PY - 2004 SP - 848 EP - 849 VL - 40 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_6_a15/ LA - ru ID - DE_2004_40_6_a15 ER -
M. M. Khapaev. Construction of the Solution of an Ill-Posed Singularly Perturbed Problem for the Heat Equation with a Nonlinearity. Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 848-849. http://geodesic.mathdoc.fr/item/DE_2004_40_6_a15/